# SDR FDEA2020032980613

- Difficulty date: March 18, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N303FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46802
- Aircraft time: 96,360 hours, 32,018 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Cap
- Part number: NJC6040
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO AFT PRESSURE BULKHEAD TEE CAP HAS A CONFIRMED CRACKED ON RADIOUS   STA 2007  APPROX BETWEEN X23-X25 REMOVED AND REPLACED DAMAGED SECTION OF TEE CAP REF. REPAIR SRM 53-40-00 VOL 1   FIG. 16, SRM 51-33-01 VOL 2.
